# SDR ASOA20130109216

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 31,641 hours, 23,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14520600003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LEFT CHANNEL CROSSBEAM AT FRAME 18 WAS FOUND CORRODED.  MX BLENDED CORROSION IAW SRM 51-10-03, PERFORMED HFEC, NO CRACKS FOUND AND WAS WITHIN LIMITS IAW SRM 53-21-10.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED A THE END OF THE CHECK.
